Well I'm using Benzaclin in the morning and retin a micro in the evening and when I first started taking them back in febuary I felt awful I started to breakout alot and sometimes my face felt like it was on fire sometimes i couldn't make facial expressions because it hurt so bad and I was very red. So I would stop applying them for three days to give my face a rest and then start again and that helped alot. I also have very oily skin but applying these meds made me dry in some areas so I was using cetaphil moisturizer but I didn't like the way it felt on my skin so I switch to aveeo postively radiant spf 15 and that works awesome. Now 4 months later of still using it my face is clear except when it comes to that time of the month which you won't have a problem with because ur male. Now all I have to worry about are these red marks which are fading...slowly though so to help speed up the process when I have the money i go see my derm to get light treatments. It helps with my oily skin and the red marks. It only cost me $25 since my insurance pays for the rest and my derm excepts walkins so its easy for me. you know when ur using this med don't give up hang in there by the 7th week for me I noticed a big difference. Good luck!!! hopes this helps.